# SDR HEEA079593

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,784 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Part number: 412030437103
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ATTACH CAP WORN.
